Volume 15, Issue 2 (8-2016)                   JIRSS 2016, 15(2): 105-119 | Back to browse issues page

XML Persian Abstract Print

Department of Statistics, Payame Noor University, Tehran 19395-3697, Iran , gh.hesamian@pnu.ac.ir
Abstract:   (5947 Views)

This paper considers the testing of fuzzy hypotheses on the basis of a Bayesian approach. For this, using a notion of prior distribution with interval or fuzzy-valued parameters, we extend a concept of posterior probability of a fuzzy hypothesis. Some of its properties are also put into investigation. The feasibility and effectiveness of the proposed methods are also clarified by some numerical examples.

Full-Text [PDF 82 kb]   (1814 Downloads)    
Type of Study: Original Paper | Subject: 62Fxx: Parametric inference
Received: 2016/08/31 | Accepted: 2016/08/31 | Published: 2016/08/31